# SDR AALA2020091429013

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 66,341 hours, 29,570 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 32F0003
- Part serial: TE020698
- Condition: Defective
- Location: Oil System
- Part time: 34,231 hours, 14,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF AT 1500 THE ECAM ENG2 BEARING 4 OIL SYS (PRESS HI) CAME ON FOR ABOUT TWO MINUTES, THEN WENT OUT.  THE AIRCRAFT RETURNED TO DFW, WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  REPLACED NR 2 ENGINE, NR 4 BEARING COMPARTMENT SCAVENGE VALVE, AND ACCOMPLISHED A SATISFACTORY LEAK/OPERATIONAL CHECK PER AMM 79-23-51.
